Alert archive / Mississippi / Special Weather Statements in 2015

Special Weather Statement, NWS Jackson, MS

June 30, 2015Smith County, Mississippi

NWS Jackson, MS issued this special weather statement at Jun 30, 2015, 6:21 PM CDT for Smith County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 6:21 PM CDT (23:21 UTC)
Expired
Jun 30, 2015, 6:45 PM CDT
In force
24 min
Issued by
NWS Jackson, MS

County Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 64 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 952 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
952 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WWUS84 KJAN 302321
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 PM CDT TUE JUN 30 2015
 
MSZ056-057-302345-
SMITH MS-JASPER MS-
621 PM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JASPER AND EAST
CENTRAL SMITH COUNTIES UNTIL 645 PM CDT...

AT 621 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR RALEIGH...OR 13 MILES NORTHWEST OF STRINGER...MOVING EAST AT 30
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CENTER RIDGE AROUND 625 PM CDT.
  BAY SPRINGS AROUND 640 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SYLVARENA AND LOUIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3190 8954 3208 8953 3211 8923 3186 8923
TIME...MOT...LOC 2321Z 273DEG 24KT 3199 8944 

$$

DC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 30, 2:43 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jun 30, 2:43 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT TUE JUN 30 2015

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...THE MAIN CLUSTER OF
THUNDERSTORMS FROM THIS MORNING HAS MOVED OFF TO THE SOUTHEAST
LEAVING A LARGE TEMPERATURE GRADIENT ACROSS THE FORECAST AREA.
A CONVECTIVE BOUNDARY CURRENTLY LIES FROM AROUND MARION COUNTY
NORTHWEST TO AROUND KGLH AND A FEW SHOWERS AND STORMS ARE TRYING TO
DEVELOP ALONG THIS BOUNDARY. ALSO...STORMS ARE PUSHING NORTH FROM
LOUISIANA TOWARD THE NATCHEZ AREA.

MICROBURST PARAMETERS SUGGEST THAT LOCAL DAMAGING WINDS ARE POSSIBLE
IN ADDITION TO SOME QUARTER SIZE HAIL THIS AFTERNOON AND EVENING.
DESPITE EXPECTED STORMS ON WEDNESDAY...LESS FAVORABLE LAPES RATES
SHOULD LEAD TO A MUCH LOWER RISK OF SEVERE STORMS. WILL CARRY A
LIMITED RISK INTO THIS EVENING BUT NO MENTION TOMORROW.

WITH A TROF IN PLACE ACROSS THE FORECAST AREA FOR THE SHORT
TERM...EXPECT AN ACTIVE CONVECTIVE PATTERN POSSIBLY EVEN CONTINUING
INTO THE OVERNIGHT HOURS IN SPOTS. THIS WILL MAKE TEMPERATURE
FORECASTING DIFFICULT LIKE TODAY. WILL GENERALLY GO WITH THE
TEMPERATURE AND POP GUIDANCE THROUGH THURSDAY NIGHT AND LATER
FORECASTS WILL NEED TO MAKE ADJUSTMENTS BASED ON CONVECTIVE TRENDS.
/SW/

.LONG TERM...FRIDAY THROUGH NEXT TUESDAY...FRIDAY WE WILL HAVE AN
AMPLIFIED PATTERN OF RIDGING OVER THE WESTERN CONUS AND TROUGHING
OVER THE EASTERN CONUS. THE AXIS OF THE UPPER TROUGH WILL BE NEAR THE
CWA. THE AMPLIFIED UPPER LEVEL PATTERN WILL MODIFY SOME AS A SERIES
OF SHORTWAVES TRAVERSES THROUGH THE UPPER TROUGH. OUR HEIGHTS WILL
INCREASE FROM THE WEST AS THE MID LEVEL RIDGE SPREADS EAST FOR EARLY
NEXT WEEK. THE SURFACE RIDGE OVER THE NORTHERN GULF WILL BECOME
ORIENTED MORE ALONG THE GULF COAST. TOGETHER THESE RIDGES WILL RESULT
IN MORE ISOLATED COVERAGE OF DIURNAL CONVECTION. THERE REMAINS SOME
TIMING DIFFERENCES WITH THE SHORTWAVES IN THE MODELS WHICH WILL
AFFECT THE MEAN TROUGH OF THE EASTERN US. THESE SHORTWAVES LOOKS TO
HELP SUPPORT ANOTHER SURFACE BOUNDARY DROPPING TOWARD THE NORTHERN
PORTIONS OF OUR CWA. THE CANADIAN AND GFS ARE FARTHER SOUTH AND
WETTEST OVER THE CWA. MODELS SUGGESTS THAT THIS BOUNDARY WILL STALL
JUST NORTH OF OUR CWA AND REMAIN THE FOCUS FOR CONVECTION THROUGH THE
WEEKEND. GREATEST RAIN CHANCES THURSDAY THROUGH SUNDAY IS EXPECTED
OVER OUR NORTH. RIDGING SURFACE AND ALOFT IS EXPECTED TO STRENGTHEN
OVER OUR CWA ON MONDAY. THIS WILL RESULT IN WARMER CONDITIONS WITH
MOSTLY DIURNAL RAIN CHANCES OVER OUR CWA ALONG WITH GENERALLY NORMAL
HIGH AND LOW TEMPS./17/

&&

.AVIATION...MOST OF THE CONVECTION HAS DISSIPATED AND ALL SITES ARE
CURRENTLY VFR...BUT THUNDERSTORM ACTIVITY MAY REDEVELOP THIS
AFTERNOON MAINLY ALONG AND WEST OF I-55. EXPECT MAINLY VFR
CONDITIONS TO CONTINUE OUTSIDE ANY THUNDERSTORM ACTIVITY THIS
AFTERNOON AND EARLY EVENING. MOST OF THE CONVECTION WILL DISSIPATE
BY MID EVENING LEAVING VFR CONDITIONS THROUGH THE END OF THE PERIOD.
PREVAILING WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST AT 8-10KTS
BECOMING LIGHT OUT OF THE SOUTH OVERNIGHT. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  88  72  92 /  34  51  29  29
MERIDIAN      69  88  70  88 /  39  54  28  44
VICKSBURG     72  89  72  92 /  24  42  25  15
HATTIESBURG   72  88  73  92 /  29  59  35  34
NATCHEZ       74  89  73  92 /  24  58  28  10
GREENVILLE    73  91  74  91 /  18  28  23  25
GREENWOOD     72  89  73  88 /  21  40  33  34

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 30, 1:41 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
141 PM CDT TUE JUN 30 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036-
040>043-047>049-053>056-059>065-072>074-011845-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-
WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-
ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-MARION-LAMAR-
FORREST-
141 PM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WIND GUSTS TO 60
MPH AND HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE THIS AFTERNOON.
LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGEST STORMS AND
MAY LEAD TO RUNOFF PROBLEMS WHERE STORMS TRAIN OVER THE SAME AREAS.
THE STORMS WILL DIMINISH THIS EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.

MSZ026>033-037>039-044>046-050>052-057-058-066-011845-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-
LAUDERDALE-JASPER-CLARKE-JONES-
141 PM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

15

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 30, 4:56 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT TUE JUN 30 2015

MSZ059-302230-
JEFFERSON MS-
456 PM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN JEFFERSON COUNTY UNTIL
530 PM CDT...

AT 456 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER BLUE HILL...OR 25 MILES NORTHWEST OF BROOKHAVEN...MOVING
NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MCBRIDE AND PLEASANT HILL AROUND 520 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3172 9096 3183 9085 3183 9084 3178 9084
      3179 9075 3178 9073 3170 9074 3162 9087
TIME...MOT...LOC 2156Z 229DEG 9KT 3174 9084

DC
Special weather statement, Jun 30, 5:28 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT TUE JUN 30 2015

MSZ048-302300-
HINDS MS-
528 PM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HINDS COUNTY UNTIL 600
PM CDT...

AT 527 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CLINTON...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  JACKSON AND CLINTON AROUND 540 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3224 9046 3242 9046 3241 9024 3240 9024
      3240 9015 3229 9017 3226 9018 3225 9021
      3223 9020 3223 9019 3220 9019 3218 9021
TIME...MOT...LOC 2227Z 271DEG 13KT 3233 9038

DC
Special weather statement, Jun 30, 5:42 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT TUE JUN 30 2015

MSZ049-054-055-302315-
SIMPSON MS-COPIAH MS-RANKIN MS-
542 PM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COPIAH...SOUTHWESTERN
RANKIN AND SIMPSON COUNTIES UNTIL 615 PM CDT...

AT 540 PM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS AND GUSTY OUTFLOW WINDS ALONG A LINE EXTENDING FROM 6
MILES EAST OF SHIVERS TO DENTVILLE...AND MOVING NORTH AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  PINOLA AROUND 550 PM CDT.
  SANATORIUM AROUND 555 PM CDT.
  MENDENHALL AROUND 600 PM CDT.
  MARTINVILLE AROUND 605 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BRAXTON...D'LO AND
GEORGETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3189 9067 3205 9061 3205 9023 3209 9023
      3209 9025 3212 9024 3200 8967 3177 8977
      3177 8978 3176 9003
TIME...MOT...LOC 2240Z 190DEG 26KT 3180 8987 3194 9058

DC
Local storm report, Jun 30, 6:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             CLINTON                 32.34N 90.33W
06/30/2015  E1.00 INCH       HINDS              MS   PUBLIC

            VIA SOCIAL MEDIA

&&

JCULIN
Local storm report, Jun 30, 6:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             JACKSON                 32.32N 90.21W
06/30/2015  E0.88 INCH       HINDS              MS   BROADCAST MEDIA

            VARIOUS REPORTS OF PEA TO NICKEL SIZE HAIL ALONG TV ROAD
            IN JACKSON.

&&

JCULIN
Special weather statement, Jun 30, 6:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 PM CDT TUE JUN 30 2015

MSZ056-057-302345-
SMITH MS-JASPER MS-
621 PM CDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JASPER AND EAST
CENTRAL SMITH COUNTIES UNTIL 645 PM CDT...

AT 621 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR RALEIGH...OR 13 MILES NORTHWEST OF STRINGER...MOVING EAST AT 30
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CENTER RIDGE AROUND 625 PM CDT.
  BAY SPRINGS AROUND 640 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SYLVARENA AND LOUIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3190 8954 3208 8953 3211 8923 3186 8923
TIME...MOT...LOC 2321Z 273DEG 24KT 3199 8944

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:17 PM CDTSpecial Weather StatementJANFranklin, Jefferson43 min
Jun 29, 8:10 PM CDTSpecial Weather StatementJANAdams50 min
Jun 30, 3:12 AM CDTSpecial Weather StatementJANGrenada33 min
Jun 30, 4:21 AM CDTSpecial Weather StatementJANGrenada24 min
Jun 30, 4:26 AM CDTSpecial Weather StatementJANCarroll34 min
Jun 30, 4:49 AM CDTSpecial Weather StatementJANGrenada26 min
Jun 30, 5:06 AM CDTSpecial Weather StatementJANCarroll24 min
Jun 30, 5:08 AM CDTSpecial Weather StatementJANKemper37 min
Jun 30, 5:41 AM CDTSpecial Weather StatementJANLauderdale34 min
Jun 30, 5:42 AM CDTSevere Thunderstorm WarningJANBolivar, Washington63 min
Jun 30, 5:52 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale38 min
Jun 30, 5:57 AM CDTSpecial Weather StatementJANNeshoba33 min
Jun 30, 6:08 AM CDTSpecial Weather StatementJANGrenada37 min
Jun 30, 6:30 AM CDTFlash Flood WarningJANBolivar, Washington2 hr
Jun 30, 6:34 AM CDTSpecial Weather StatementJANLauderdale26 min
Jun 30, 6:39 AM CDTSpecial Weather StatementJANGrenada36 min
Jun 30, 6:50 AM CDTSpecial Weather StatementJANLauderdale25 min
Jun 30, 6:55 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale50 min
Jun 30, 7:01 AM CDTFlash Flood WarningJANKemper, Lauderdale119 min
Jun 30, 7:42 AM CDTSpecial Weather StatementJANLauderdale33 min
Jun 30, 8:08 AM CDTSpecial Weather StatementJANLeake37 min
Jun 30, 8:31 AM CDTSpecial Weather StatementJANRankin29 min
Jun 30, 8:54 AM CDTSevere Thunderstorm WarningJANScott51 min
Jun 30, 9:08 AM CDTFlash Flood WarningJANLauderdale2 hr
Jun 30, 10:06 AM CDTFlash Flood WarningJANHinds84 min
Jun 30, 10:31 AM CDTSpecial Weather StatementJANSmith44 min
Jun 30, 11:16 AM CDTSpecial Weather StatementJANJones29 min
Jun 30, 11:20 AM CDTSpecial Weather StatementJANCarroll, Montgomery25 min
Jun 30, 12:11 PM CDTSpecial Weather StatementJANCovington34 min
Jun 30, 12:21 PM CDTSpecial Weather StatementJANLeflore24 min
Jun 30, 2:52 PM CDTSpecial Weather StatementJANIssaquena38 min
Jun 30, 4:36 PM CDTSpecial Weather StatementJANHinds24 min
Jun 30, 4:56 PM CDTSpecial Weather StatementJANJefferson34 min
Jun 30, 5:28 PM CDTSpecial Weather StatementJANHinds32 min
Jun 30, 5:42 PM CDTSpecial Weather StatementJANCopiah, Simpson33 min
Jun 30, 5:47 PM CDTSevere Thunderstorm WarningJANHinds43 min
Jun 30, 6:25 PM CDTSpecial Weather StatementJANYazoo50 min
Jun 30, 6:55 PM CDTSpecial Weather StatementJANJasper35 min
Jun 29, 7:01 PM CDTSpecial Weather StatementJANRichland44 min
Jun 29, 7:28 PM CDTFlash Flood WarningJANTensas3 hr
Jun 29, 10:38 PM CDTSpecial Weather StatementJANFranklin37 min
Jun 29, 10:47 PM CDTSevere Thunderstorm WarningJANFranklin, Richland27 min
Jun 30, 3:06 PM CDTSpecial Weather StatementJANWest Feliciana39 min
Jun 30, 4:40 PM CDTSpecial Weather StatementJANTensas35 min
Jun 30, 4:58 PM CDTSevere Thunderstorm WarningJANTensas47 min
Jun 30, 5:27 AM CDTSpecial Weather StatementJANChicot33 min
Jun 30, 7:24 AM CDTSpecial Weather StatementJANChicot36 min

Nearby

Special Weather Statements in Mississippi, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.